# SDR USAA2013062000007

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 75,094 hours, 33,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN WRONG POSITION ROW 23, SHOULD BE ROW 22 IAW LOPA AW2520133. REPOSITIONED ROW 23 AND 22 SEATS.
